| Model Number |
20360 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/26/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an ablation procedure, blue and purple pixels appeared adjacent to the thermal dose threshold (tdt) lines where heating should have expanded; the probe was firing at 100% power.The surgeon assumed that this area was probably hot.There were no patient complications reported in relation to this event.
Additional Manufacturer Narrative
Device evaluation: the cold pixel phenomenon was confirmed during the case.